RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 121–128 (Mi timm678)  

This article is cited in 3 scientific papers (total in 3 papers)

On controllable variants of the Richardson model in political science

M. S. Nikol'skii

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper is devoted to studying the properties of optimal controls for two variants of the Richardson arms race model known in political science. The main investigation technique is Pontryagins maximum principle.

Keywords: linear systems, optimal control.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 275, suppl. 1, S78–S85

Bibliographic databases:

UDC: 517.977
Received: 04.03.2010

Citation: M. S. Nikol'skii, “On controllable variants of the Richardson model in political science”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 121–128; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S78–S85

Citation in format AMSBIB
\Bibitem{Nik11}
\by M.~S.~Nikol'skii
\paper On controllable variants of the Richardson model in political science
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 121--128
\mathnet{http://mi.mathnet.ru/timm678}
\elib{http://elibrary.ru/item.asp?id=17869789}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 275
\issue , suppl. 1
\pages S78--S85
\crossref{https://doi.org/10.1134/S0081543811090070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297915900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83055196955}


Linking options:
  • http://mi.mathnet.ru/eng/timm678
  • http://mi.mathnet.ru/eng/timm/v17/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Kostousova, “O poliedralnykh otsenkakh mnozhestv dostizhimosti differentsialnykh sistem s bilineinoi neopredelennostyu”, Tr. IMM UrO RAN, 18, no. 4, 2012, 195–210  mathnet  elib
    2. Kostousova E.K., “On Feedback Target Control For Uncertain Discrete-Time Bilinear Systems With State Constraints Through Polyhedral Technique”, Application of Mathematics in Technical and Natural Sciences, AIP Conference Proceedings, 1895, ed. Todorov M., Amer Inst Physics, 2017, UNSP 110004-1  crossref  mathscinet  isi  scopus
    3. Kostousova E.K., “On Polyhedral Control Synthesis For Dynamical Discrete-Time Systems Under Uncertainties and State Constraints”, Discret. Contin. Dyn. Syst., 38:12, SI (2018), 6149–6162  crossref  mathscinet  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:307
    Full text:82
    References:41
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019